# SDR DHL2001727556

- Difficulty date: August 16, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- System (JASC): 2120 · Air Distribution System
- Part: Selector Valve
- Part number: 69162941
- Condition: Broken
- Location: A/C Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON C-CHECK, FWD CARGO, A/C DISTRIBUTION BAY, THE SELECTOR VALVE AT THE MANIFOLD Y-DUCT IS BROKEN AT LOWER PIVOT BUSHING.  REMOVED AND REPLACED VALVE ASSY SHAFT AND DAMPER ASSY, AT MANIFOLD Y-DUCT IAW MM CHP 21-20-3.  SYSTEM NEEDS OPS AND LEAK CHECK AND A/C DISTRIBUTION BAY THE SELECTOR VALVE B-727 IAW MM 21-20-3.
